# SDR SWAA2021091310984

- Difficulty date: August 24, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK WELL BS 727A +8 TO BS 727A +12 LBL 46 WL 208 ; / [01] ADDITIONAL DAMAGE AREA ON CUST SYSTEM ID:TTG8Q0069GY2 FOUND OUT OF LIMITS AND WILL BE REPLACED FROM BS 540 TO 727B; LBL46; WL208; [02] CERTIFY; [03] VERIFIED SEAT TRACK WILL BE REPLACED BS 540 TO 727B; LBL46; WL208 ON CUSTOMER CARD # TTG8Q0069GY2
